# SDR 99ZZZM404

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brackets
- Part number: 6565710
- Condition: Cracked
- Location: Bs 727
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q4 CHECK, FOUND 1 INCH CRACK IN RADIUS OF VERTICAL FLANGES AT ATTACH CLIP/BRACKETS AT LBL 2 AND RBL 2 AT STATION 727D.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NUMBERS PER SRM 51-10-02.  (M)
